Alert archive / Tennessee / River Flood Warnings in 2013
River Flood Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Jan 14, 2013, 1:11 AM CST for Perry County, Tennessee. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2013, 1:11 AM CST (07:11 UTC)
- Expired
- Jan 14, 2013, 7:39 PM CST
- In force
- 18 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Perry County, TN
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 15.28 ft at Jan 14, 2013, 7:00 AM CST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
477 WGUS44 KOHX 140711 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 111 AM CST MON JAN 14 2013 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES .RUNOFF FROM RECENT RAINFALL HAS CAUSED AREA RIVERS AND STREAMS TO RISE...WITH MINOR FLOODING OCCURRING ALONG THE BUFFALO RIVER AND THE RED RIVER. EXPECT LEVELS TO REMAIN HIGH THROUGH MONDAY AND INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-141911- /O.NEW.KOHX.FL.W.0002.130114T0711Z-130115T2308Z/ /LBVT1.1.ER.130114T0345Z.130114T1800Z.130115T1708Z.NO/ 111 AM CST MON JAN 14 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE BUFFALO RIVER NEAR LOBELVILLE * FROM EARLY THIS MORNING UNTIL TUESDAY AFTERNOON. * AT 12AM MONDAY THE STAGE WAS...14.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING. * AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER. $$ TNC125-147-141911- /O.NEW.KOHX.FL.W.0003.130114T0858Z-130115T0827Z/ /PORT1.1.ER.130114T0858Z.130114T1800Z.130115T0227Z.NO/ 111 AM CST MON JAN 14 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE RED RIVER AT PORT ROYAL * FROM EARLY THIS MORNING UNTIL LATE TONIGHT. * AT 12AM MONDAY THE STAGE WAS...29.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 32.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 35.0 FEET...WATER BEGINS TO FLOOD PORT ROYAL ROAD NEAR THE HIGHWAY 238 BRIDGE. * AT 33.0 FEET...FLOODING OF PORT ROYAL STATE PARK BEGINS. * AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN TO FLOOD. * AT 17.0 FEET...THE PUBLIC ACCESS PARKING LOT AT PORT ROYAL STATE PARK IS COMPLETELY INUNDATED. * AT 11.0 FEET...WATER BEGINS TO INUNDATE THE PUBLIC ACCESS PARKING LOT AND PICNIC AREA AT PORT ROYAL STATE PARK. $$
2 follow-up statements
375 WGUS84 KOHX 141324 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 724 AM CST MON JAN 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY BUFFALO RIVER NEAR LOBELVILLE AFFECTING PERRY COUNTY .RUNOFF FROM RECENT HEAVY RAINFALL HAS CAUSED RIVERS IN MIDDLE TENNESSEE TO RISE AND CAUSE MINOR FLOODING ISSUES ON THE RED RIVER...DUCK RIVER...AND BUFFALO RIVER. THESE RIVERS ARE EXPECTED TO CREST TODAY...AND SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC081-150124- /O.CON.KOHX.FL.W.0004.000000T0000Z-130115T1851Z/ /CNVT1.1.ER.130114T1252Z.130115T0000Z.130115T1251Z.NO/ 724 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE DUCK RIVER AT CENTERVILLE * UNTIL 01/15 12:51. * AT 07AM MONDAY THE STAGE WAS 22.0 FEET AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 22.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. * AT 25.0 FEET...FLOOD WATERS COVER THE SOCCER FIELDS AND BOTTOMLAND ALONG THE RIVER. HICKMAN SPRINGS ROAD...DEFEATED CREEK ROAD...AND LEATHERWOOD ROAD WILL BE IMPASSABLE. DEFEATED CREEK WILL FLOOD DUE TO BACKWATER FROM THE DUCK RIVER. * AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE... HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE AFFECTED. $$ TNC135-150124- /O.CON.KOHX.FL.W.0002.000000T0000Z-130115T2308Z/ /LBVT1.1.ER.130114T0345Z.130114T1800Z.130115T1708Z.NO/ 724 AM CST MON JAN 14 2013 THE FLOOD WARNING CONTINUES FOR THE BUFFALO RIVER NEAR LOBELVILLE * UNTIL 01/15 17:08. * AT 06AM MONDAY THE STAGE WAS 15.3 FEET AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING. * AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. $$ TNC125-147-150124- /O.EXT.KOHX.FL.W.0003.000000T0000Z-130115T1200Z/ /PORT1.1.ER.130114T0755Z.130114T1230Z.130115T0600Z.NO/ 724 AM CST MON JAN 14 2013 ...FLOOD WARNING EXTENDED UNTIL 01/15 06:00...THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT PORT ROYAL * UNTIL 01/15 06:00. * AT 06AM MONDAY THE STAGE WAS 32.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * THE RIVER IS EXPECTED TO CREST NEAR 33.0 FEET...THEN FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT. * AT 35.0 FEET...WATER BEGINS TO FLOOD PORT ROYAL ROAD NEAR THE HIGHWAY 238 BRIDGE. * AT 33.0 FEET...FLOODING OF PORT ROYAL STATE PARK BEGINS. * AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN TO FLOOD. $$
639 WGUS44 KOHX 150139 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 739 PM CST MON JAN 14 2013 ...FLOOD WARNING IS CANCELLED FOR THE BUFFALO RIVER... BUFFALO RIVER NEAR LOBELVILLE .RIVER LEVELS HAVE DROPPED BELOW FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC135-150209- /O.CAN.KOHX.FL.W.0002.000000T0000Z-130115T0139Z/ /LBVT1.1.ER.130114T0345Z.130114T1230Z.130116T2100Z.NO/ 739 PM CST MON JAN 14 2013 * AT 07PM MONDAY THE STAGE WAS...13.9 FEET AND FALLING. * FLOOD STAGE IS 14.0 FEET. * AT 16.0 FEET...FLOOD WATERS COVER ROUTE 438 SOUTH OF LOBELVILLE. EXTENSIVE AGRICULTURAL LAND ALONG THE RIVER IS FLOODED AS WELL. * AT 14.0 FEET...GILMER BRIDGE ROAD AND RUSSELL CREEK ROAD BEGIN TO FLOOD. LEEPER BOTTOM AND QUALLS BEND ROAD BECOME FLOODED AS WELL. * AT 12.0 FEET...PORTIONS OF SECONDARY ROADS NEAR OLD HIGHWAY 13 ARE INUNDATED. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS AND AGRICULTURAL LAND ALONG THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jan 14, 12:10 AM CST, 1 hour 1 minute earlier.
Area forecast discussion, Jan 14, 12:10 AM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1210 AM CST MON JAN 14 2013 .UPDATE...FOR 06Z TAFS. && .AVIATION... LOW-LEVEL MOISTURE EXPECTED TO LAG BEHIND COLD FRONT...WHICH IS NOW WELL SOUTH/EAST. DRIER AIR MOVING IN FROM THE NORTHWEST IS PROVIDING SOME CLEARING BUT SCT-BKN CLOUDS 1-2KFT ARE UPSTREAM. CSV HOWEVER REMAINS UNDER LOW CEILING AND WILL LIKELY REMAIN MVFR/IFR WELL INTO MONDAY. PRECIPITATION WILL RETURN TO THE AREA LATER MONDAY...POSSIBLE WITH A MIX OF FREEZING RAIN TOWARD EVENING. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Jan 13, 10:24 PM CST, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1024 PM CST SUN JAN 13 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-150430- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1024 PM CST SUN JAN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...OVERNIGHT... RIVER FLOODING WILL CONTINUE ACROSS PORTIONS OF THE MID STATE THROUGH THE OVERNIGHT HOURS...AS WELL AS STANDING WATER IN SOME URBAN LOCATIONS. IN ADDITION...WITH SUB-FREEZING TEMPERATURES OVERNIGHT AND WET ROADWAYS...BLACK ICE COULD FORM ALONG ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES SO USE CAUTION WHILE DRIVING OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A LIGHT WINTRY MIX WILL BE POSSIBLE ACROSS PORTIONS OF THE MID STATE AT TIMES LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER CALL TO ACTION STATEMENT... ALTHOUGH THE HEAVIEST RAINFALL IS OVER...SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE STILL ENCOURAGED TO REPORT RAINFALL TOTALS OR ANY RESIDUAL FLOODING TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. AL
In the hours before
Special weather statement, Jan 13, 7:38 PM CST, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 738 PM CST SUN JAN 13 2013 TNZ005>010-022>031-056>062-075-093>095-141000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- BEDFORD-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG... MURFREESBORO...SHELBYVILLE...WAYNESBORO...LAWRENCEBURG...PULASKI 738 PM CST SUN JAN 13 2013 ...BLACK ICE POSSIBLE ACROSS PORTIONS OF MIDDLE TENNESSEE LATE TONIGHT.... A POTENT COLD FRONT BROUGHT AMPLE RAINFALL TO THE REGION TODAY...AS WELL AS RIVER FLOODING AND ISOLATED URBAN FLOODING ACROSS CENTRAL AND WESTERN MIDDLE TENNESSEE. WITH ALL OF THIS RAINFALL...THE GROUND IS RELATIVELY WARM AND SATURATED. HOWEVER...MUCH COLDER AIR IS USHERING IN QUICKLY BEHIND THE COLD FRONT WITH LOWS OVERNIGHT EXPECTED TO DROP INTO THE MID 20S TO LOWER 30S. WITH TEMPERATURES THIS COLD FILTERING INTO THE REGION...LEFTOVER WATER ON ROADWAYS COULD FREEZE OVER AND FORM BLACK ICE IN MANY LOCATIONS. THE BEST CHANCE FOR BLACK ICE OVERNIGHT WILL BE ON ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES. IF DRIVING OVERNIGHT OR EARLY MONDAY MORNING...USE EXTREME CAUTION AS BLACK ICE CAN BE VERY HAZARDOUS. AL
Local storm report, Jan 13, 8:32 PM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
832 PM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLOOD LAFAYETTE 36.52N 86.03W
01/13/2013 MACON TN LAW ENFORCEMENT
MULTIPLE ROAD CLOSURES THROUGHOUT MACON COUNTY. ALSO A
TELEPHONE POLE WAS DOWN AT HWY10N.
&&
EVENT NUMBER OHX1300011
TB12Local storm report, Jan 13, 8:59 PM CST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
859 PM CST SUN JAN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM HAIL LOBELVILLE 35.75N 87.80W
01/13/2013 E0.70 INCH PERRY TN FACEBOOK
DIME SIZED HAIL REPORTED IN PERRY COUNTY
1040 AM FLASH FLOOD CENTERVILLE 35.79N 87.45W
01/13/2013 HICKMAN TN FACEBOOK
HWY 100 IN CENTERVILLE REPORTED TO HAVE WATER OVER IT.
1123 AM FLASH FLOOD 6 SW DICKSON 36.02N 87.45W
01/13/2013 DICKSON TN TRAINED SPOTTER
THE WEST FORK OF THE PINEY RIVER HAS RISEN OUT OF ITS
BANKS AND INTO LOW LYING FIELDS A FEW MILES SOUTHWEST OF
DICKSON.
0235 PM FLOOD WAVERLY 36.09N 87.79W
01/13/2013 HUMPHREYS TN LAW ENFORCEMENT
TRAILER PARK EVACUATED DUE TO HIGH WATER ON VICTORY
LANE IN WAVERLY.
0259 PM TSTM WND DMG 3 N COLUMBIA 35.67N 87.05W
01/13/2013 MAURY TN LAW ENFORCEMENT
TREES DOWN ALONG RALLY HILL ROAD AND CHESTNUT RIDGE
ROAD IN MAURY COUNTY
0327 PM TSTM WND DMG EAGLEVILLE 35.74N 86.65W
01/13/2013 RUTHERFORD TN AMATEUR RADIO
AT 896 FLOYD RD.... PORTION OF A ROOF MISSING AND TREES
DOWN IN THE AREA.
0338 PM FUNNEL CLOUD 1 W EAGLEVILLE 35.74N 86.67W
01/13/2013 RUTHERFORD TN LAW ENFORCEMENT
FUNNEL CLOUD REPORTED 1 MILE WEST OF EAGLEVILLE FROM
LAW ENFORCEMENT.
0341 PM FLOOD 2 W BRENTWOOD 36.00N 86.82W
01/13/2013 WILLIAMSON TN TWITTER
FLOODING REPORTED IN THE COMMUNITY OF BELLE RIVE. WATER
OVERFLOWING CREEK BANKS AND INTO ROADWAYS.
0342 PM FUNNEL CLOUD 1 W EAGLEVILLE 35.74N 86.67W
01/13/2013 RUTHERFORD TN FACEBOOK
FUNNEL CLOUD REPORTED 1 MILE WEST OF EAGLEVILLE IN
CHAPEL HILL
0430 PM FLOOD LAFAYETTE 36.52N 86.03W
01/13/2013 MACON TN LAW ENFORCEMENT
MULTIPLE ROAD CLOSURES THROUGHOUT MACON COUNTY. ALSO A
TELEPHONE POLE WAS DOWN AT HWY10N.
0432 PM TSTM WND DMG 2 S EAGLEVILLE 35.72N 86.65W
01/13/2013 RUTHERFORD TN LAW ENFORCEMENT
POSSIBLE TORNADO DAMAGE. ABANDONED HOUSE WITH ROOF
DAMAGE AND TREES DOWN. 896 FLOYD RD. 2 M SOUTH OF
EAGLEVILLE NEAR CHAPEL HILL RD.
&&
EVENT NUMBER OHX1300001 OHX1300003 OHX1300002 OHX1300004 OHX1300008
OHX1300009 OHX1300006 OHX1300007 OHX1300005 OHX1300011 OHX1300010
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 7:09 PM CST | Areal Flood Warning | OHX | DeKalb, Jackson, Macon, Putnam, Rutherford, Smith and 3 more | 6 hr |
| Jan 13, 10:35 PM CST | Areal Flood Warning | OHX | Hickman | 3 hr |
| Jan 14, 1:11 AM CST | River Flood Warning | OHX | Montgomery, Robertson | 28 hr |
| Jan 14, 1:42 AM CST | River Flood Advisory | OHX | Davidson | 13 hr |
| Jan 14, 1:42 AM CST | River Flood Advisory | OHX | Davidson | 34 hr |
| Jan 14, 1:42 AM CST | River Flood Advisory | OHX | Davidson | 13 hr |
| Jan 14, 2:24 AM CST | River Flood Warning | OHX | Hickman | 18 hr |
| Jan 14, 10:44 AM CST | Winter Weather Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 44 hr |
| Jan 14, 1:07 PM CST | River Flood Advisory | OHX | Humphreys | 6 hr |
Nearby
River Flood Warnings in Tennessee, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.